# SDR SWAA2017030112208

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 69,799 hours, 55,647 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 65C280186
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LEFT GEAR DISAGREE LIGHT REMAINED ILLUMINATED THEN INTERMITTENT, ALL GEAR APPEARED AND FELT TO BE RETRACTED. RETURNED TO DEPARTURE.   R & R THE TARGET ASSEMBLY IAW MM.
